# SDR AALA2009021001030

- Difficulty date: February 10, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 53,986 hours, 20,974 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050BD06
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED LOSS OF BOTH NUMBER ONE AND THREE INERTIAL REFERENCE UNIT'S AND SOME DATA INSTRUMENTS.  EMERGENCY DECLARED, RETURNED TO SJU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
